# SDR QMLA2025040920048

- Difficulty date: April 9, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N927AM
- Make and model: Bell 407
- Aircraft serial: 54601
- Aircraft time: 4,872 hours, 10,264 cycles
- Engine: Allsn 250C47B
- Engine time: 4,841 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Zone 200
- Stage of operation: AA
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

EXCESS OIL OBSERVED DRIPPING FROM AFT-MOST BOTTOM DRAIN TUBE.
